Advertisement

What should I do in case of a phenobarbital overdose?

In case of a phenobarbital overdose, call 911 immediately. An overdose of this medication can be fatal. If you are experiencing shallow breathing, lightheadedness, fainting, blurry vision, or extreme drowsiness, you may have taken too much phenobarbital.

Continue Learning about Anticonvulsant

How effective are anticonvulsants for treating migraines?
David C. Fiore, MDDavid C. Fiore, MD
Anticonvulsants are moderately effective for lowering the frequency of migraines in people who suffe...
More Answers
What are the side effects of valproic acid in people with dementia?
Sarah N. Mourra, MDSarah N. Mourra, MD
The side effects or adverse effects from valproic acid (Depakote) in people with dementia involve ra...
More Answers
Should blood levels of anticonvulsants be monitored?
John Preston, PsyDJohn Preston, PsyD
Blood levels of anticonvulsants Depakote and Tegretol must be periodically monitored (especially...
More Answers
What medications interact with anticonvulsants?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
If you are taking an anticholinergic drug, metformin, primidone, rufinamide, a selective serotonin r...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.